Titlebar
Publications listed by divisions  

Institutions of the University of Bayreuth
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Mathematical Statistics

One level up ...
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Person | Item Type
Number of items at this level: 14.

Article in a journal

Volgushev, Stanislav ; Birke, Melanie ; Dette, Holger ; Neumeyer, Natalie:
Significance testing in quantile regression.
In: Electronic Journal of Statistics. Vol. 7 (2013) . - pp. 105-145.
DOI: https://doi.org/10.1214/12-EJS765

Birke, Melanie ; Neumeyer, Natalie:
Testing monotonicity of regression functions : an empirical process approach.
In: Scandinavian Journal of Statistics. Vol. 40 (2013) Issue 3 . - pp. 438-454.
DOI: https://doi.org/10.1111/j.1467-9469.2012.00820.x

Birke, Melanie ; Bissantz, Nicolai:
Testing for symmetries in multivariate inverse problems.
In: Journal of Multivariate Analysis. Vol. 109 (2012) . - pp. 236-253.
DOI: https://doi.org/10.1016/j.jmva.2012.03.008

Birke, Melanie ; Dette, Holger ; Stahljans, Kristin:
Testing symmetry of a nonparametric bivariate regression function.
In: Journal of Nonparametric Statistics. Vol. 23 (2011) Issue 2 . - pp. 547-565.
DOI: https://doi.org/10.1080/10485252.2010.539687

Birke, Melanie ; Bissantz, Nicolai ; Holzmann, Hajo:
Confidence bands for inverse regression models.
In: Inverse Problems. Vol. 26 (2010) Issue 11 .
DOI: https://doi.org/10.1088/0266-5611/26/11/115020

Birke, Melanie ; Pilz, Kay F.:
Nonparametric Option Pricing with No-Arbitrage Constraints.
In: Journal of Financial Econometrics. Vol. 7 (2009) Issue 2 . - pp. 53-76.

Birke, Melanie ; Dette, Holger:
A note on some random orthogonal polynomials on a compact interval.
In: Proceedings of the American Mathematical Society. Vol. 137 (2009) Issue 10 . - pp. 3511-3522.
DOI: https://doi.org/10.1090/S0002-9939-09-09933-X

Birke, Melanie:
Shape constrained kernel density estimation.
In: Journal of Statistical Planning and Inference. Vol. 139 (2009) Issue 8 . - pp. 2851-2862.
DOI: https://doi.org/10.1016/j.jspi.2009.01.007

Birke, Melanie:
Central limit theorems for the integrated squared error of derivative estimators.
In: Statistics & Probability Letters. Vol. 78 (2008) Issue 13 . - pp. 1903-1913.
DOI: https://doi.org/10.1016/j.spl.2008.01.058

Birke, Melanie ; Dette, Holger:
A note on estimating a smooth monotone regression by combining kernel and density estimates.
In: Journal of Nonparametric Statistics. Vol. 20 (2008) Issue 8 . - pp. 679-691.
DOI: https://doi.org/10.1080/10485250802445399

Birke, Melanie ; Dette, Holger:
Estimating a convex function in nonparametric regression.
In: Scandinavian Journal of Statistics. Vol. 34 (2007) Issue 2 . - pp. 384-404.
DOI: https://doi.org/10.1111/j.1467-9469.2006.00534.x

Birke, Melanie ; Dette, Holger:
Testing strict monotonicity in nonparametric regression.
In: Mathematical Methods of Statistics. Vol. 16 (2007) Issue 2 . - pp. 110-123.
DOI: https://doi.org/10.3103/S1066530707020032

Working paper, discussion paper

Volltext
Birke, Melanie ; Bissantz, Nicolai:
Shape constrained estimators in inverse regression models with convolution-type operator.
Dortmund : Univ., 2008 . - (Technical Report / Universität Dortmund, Sonderforschungsbereich 475 Komplexitätsreduktion in Multivariaten Datenstrukturen ; 2008,08 )

Doctoral thesis

Gneiting, Tilmann:
Symmetric positive definite functions with applications in spatial statistics.
1997 . - X, 107 S.
( Doctoral thesis, 1997 , Universität Bayreuth, Fakultät für Mathematik, Physik und Informatik)

This list was generated on Sat Dec 14 00:49:01 2019 CET.
[Top of page]
Use this URL to embed this page in external websites:
http://eref.uni-bayreuth.de/XML/divisions/111102.xml